DOI 10.3389/fpsyt.2026.1749247
Reversible aripiprazole-induced tardive dyskinesia: a case series from Saudi Arabia and literature review.
Аннотация
Tardive dyskinesia (TD) is a slow-onset, hyperkinetic movement disorder involving repetitive involuntary movements. It is classified as a medication-induced movement disorder that occurs in association with the use of dopamine-blocking agents-most commonly, antipsychotics. It is classically understood as an unremitting process, with a few cases of reversible conditions and uncertain remission rates. Aripiprazole possesses a distinct and unique mechanism that decreases its risk compared to other antipsychotics. In this case series, we discuss three cases involving Saudi women who developed aripiprazole-induced TD; notably, all cases remitted upon aripiprazole discontinuation or dose reduction without utilizing other forms of treatment. The current literature remains limited in describing aripiprazole-induced TD, lacking a clear understanding of the development of TD following aripiprazole administration, the determined remission rate, and definite management.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.